# SDR UIEA2020123002633

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,046 hours, 16,085 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE SIREN STARTED AT 7000 FEET.  RESET AND PERFORMED OPERATIONAL CHECK, IAW AMM 26-13-00.  OPERATIONS NORMAL.
